# SDR IPXA2025082108648

- Difficulty date: July 24, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774175208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  MDC FLOOR STRUCTURE SEAT TRACK WITH CORROSION BTWN FR 27 THROUGH FR 29 AT Y1456. COMPLIED WITH ACCOMPLISH PERMANENT REPAIR PER SRM REV. 42 CHAPTER 53-10-16-201 PARAGRAPH 4 FIGURE 201.
